# SDR UALA2009040200948

- Difficulty date: March 31, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 37,369 hours, 14,126 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 OXY MASK IS FAULTY.  SWAPPED CAPT & 1ST OBS O2 MASKS.  CAPT O2 MASK OPS NORMAL, OK TO DF 1ST OBSV SEAT & MASK.
